Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Request Straterra side effects solutions? readyforchange

Posted by Lasagne on August 10, 2003, at 18:46:28

In reply to Re: Request Straterra side effects solutions?, posted by readyforchange on August 10, 2003, at 14:09:21

> HELP- I am new to the meds thing. I am on day three of my Straterra at 40mgs. I feel worse than I did before I took it. I feel flat in my personality, and in a state of disconnection. I want to do less, fall asleep, and be alone - completley the opposite of what i was hoping for, because I need to be on top of things right now. I have been very dizzy and flushed. I slept well the first two nights, I had taken the pill in the afternoon the first day, in the morning the second, and before bed last night (to ease the nauseousness feeling I was experiencing during the day)but last night I slept so lightly, every twenty minutes looking at the clock... it was insane. What am I doing on this stuff- is it really going to get better? I feel like an idiot on Straterra... any advise?

REPLY::
Hi, I had a similar experience in the beginning, but as each week went by things got better. I would say that week 6 was the point where the side effects diminished or went away and I had more clarity and focus and a huge reduction in anxiety.
Lasagna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lasagne thread:133458
URL: http://www.dr-bob.org/babble/20030807/msgs/249883.html